# SDR AU960356

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 300SGL127Q
- Condition: Faulty
- Location: Starter-Gen
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE STARTER/GENERATOR FAULTY - INSPECTION FOUND EXTENSIVE INTERNAL ARCING AND HEAT DAMAGE
